# SDR UALA2011102005683

- Difficulty date: October 20, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 62,587 hours, 11,202 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Part serial: 0473
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, J

## Discrepancy

FLIGHT ATTENDANT REPORTS A FAIRLY STRONG ACRID ODOR IN BUSINESS GALLEY. STRONGEST NEAR R2 DOOR. ACFT DIVERTED.  CONFIRMED OVEN R32 TO BE THE CAUSE OF THE ODOR.   WITH R32 OVEN RUNNING IT PRODUCES BURNING ODOR , COLLARED CIRCUIT BREAKER . REPLACED R32 OVEN PER MM.
